# SDR DALA13013320969

- Difficulty date: March 22, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 59,290 hours, 44,004 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Condition: Cracked
- Location: Catwalk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT OF AFT CATWALK NOT LINING UP.  FOUND CRACK ON SIDE OF CATWALK - RT SIDE FLAP.    REPAIRED CRACK IN RT SIDE CATWALK WEB IAW SRM 53-01, FIG 2.  OPS CHECKS GOOD. CLEARED MCO AND REMOVED PLACARDS.
